Close Menu

Jeffrey Mudrock

Jeffrey Mudrock, Ph.D.

Jeff Mudrock
Visiting Associate Professor

Office: 

Rettaliata Engineering Center, Room 234E

Office Hours: 

Mondays and Wednesdays 12:00 - 1:00 PM

Education 

Ph.D. in Applied Mathematics from the Illinois Institute of Technology, 2018
M.S. in the Teaching of Mathematics from the University of Illinois at Urbana-Champaign, 2011
B.S. in Mathematics from the University of Illinois at Urbana-Champaign, 2010

Research & Accomplishments 

“List coloring a Cartesian product with a complete bipartite factor”, with H. Kaul, Graphs and Combinatorics, accepted. (https://arxiv.org/abs/1811.02420)

“A note on the equitable choosability of complete bipartite graphs”, with M. Chase, I. Kadera, E. Thornburgh, and T. Wagstrom, to appear in Discussiones Mathematicae Graph Theory. (https://arxiv.org/abs/1808.02018)

“Proportional choosability: a new list analogue of equitable coloring”, with H. Kaul, M. Pelsmajer, and B. Reiniger, Discrete Mathematics, 342 (2019) 2371-2383. (https://arxiv.org/abs/1806.06966)

“On the Alon-Tarsi number and chromatic-choosability of Cartesian products of graphs”, with H. Kaul, The Electronic Journal of Combinatorics, 26 (2019), 1-13. (https://arxiv.org/abs/1803.07455)

“Total equitable list coloring”, with H. Kaul and M. Pelsmajer, Graphs and Combinatorics, 34 (2018) 1637-1649. (https://arxiv.org/abs/1803.07450)

“A note on the DP-chromatic number of complete bipartite graphs”, Discrete Mathematics, 341 (2018) 3148-3151. (https://arxiv.org/abs/1803.09141)

Expertise 

Graph Theory, Graph Coloring, Enumerative Combinatorics, Probabilistic Combinatorics, and Algebraic Combinatorics